# SDR R61A201702210162

- Difficulty date: February 10, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N120HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000193
- Aircraft time: 24,436 hours, 19,263 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 17007304002
- Condition: Corroded
- Location: Frames 17-18
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INBD RT WINDSCREEN TIE DOWN FITTING BETWEEN FRAMES 17 AND 18  REMOVED AND INSTALLED A NEW  TIE DOWN FITTING IAW SRM 51-40-02.
